# SDR CA020517002

- Difficulty date: May 16, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Airbus A320-212
- Aircraft time: 16,905 hours
- Engine: Cfmint CFM565A3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Condition: Loose
- Location: Nr 2 Eng Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DIVERTED DUE TO DECREASING OIL QUANTITY NR 2 ENGINE.  THIS ENGINE WAS CHANGED AND WAS ON ITS FIRST REVENUE FLIGHT. ALL LEAK CHECKS WERE COMPLIED WITH AS PER AMM 71-00-00 POWER PLAT REMOVAL AND INSTALLATION.  INVESTIGATION REVEALED LOOSE "B" NUT ON LINE TO PRESSURE TRANSMITTER WHICH WAS TIGHTENED AND ENGINE OIL SERVICED. ENGINE RUNS AND LEAK CHECKS WERE ACCOMPLISHED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
